# SDR 07FDEA00677

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION INSIDE OF FORK ON RUDDER HINGE FITTING NR 5, NR 6 AND NR 7.  REPAIR WAS PERFORMED IAW EA 6-5546-106387 INCLUDES REPAIR REF.: TD/K4/S1/21625/2006/A AND IS APPROVED BY RAS/DAHAM/4021625/2008 ISS B.
